Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Pass stool whenever taking food. Have gastric problem, stomach irritation. Treated with rifagut for infection.

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1995
Answered : 3988 Questions
Hi I pass stools immediately after eating food, drinking juice or milk. Whatever i intake, i pass it out. Also i have an irritable sensation in my abdomen with gastric problem. I was treated as stomach infection with VSL#3 & Rifagut 400 mg. So i didn't suffer from this problem for 2 months. once i stopped the coarse of tablets, again the problem started. Now am continuing the above medicine, but no use. Still i suffer with stomach irritation, with gastric problem & passing off stools immediately after food intake. Am worried. Am a female & 28 years old. Help to provide suitable medication & solution
Posted Mon, 27 May 2013 in Digestion and Bowels
Answered by Dr. Pragnesh Vachharajani 19 minutes later

Thanks for posting your query.

I can appreciate your concern, as gastric problems are quite annoying and disturb the routine life.

The possibilities in your case are:

Un-diagnosed stomach infection
Over Active G.I. tract due to many reason like food habits, anxiety, infection etc.
Poor digestion
Thyroid disorder

Please consult a gastroenterology and get your self properly investigated.

You may require:
Stool test
Thyroid function test
Endoscopy etc.after consulting the doctor to have precise information and proper diagnosis.

In mean time please do following which should help.
>Take frequent small meals. Chew them properly
>Avoid maize products, fried foods
>Take proper sleep, avoid tense situations
>drink plenty of fluids
>Take diet XXXXXXX in fibres
>Have more of fruits, salads etc.

I hope this helps.

Wishing you good health.



Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor